2weeks Ago I Had Radiesse Injected Several Areas of Face. My Lips Swellin Now,normal?!
2weeks Ago I Had Radiesse Injected In Several Areas of Face. Lips Are Swelling, Is This Normal?
Doctor Answers (5)
Swelling after facial fillers
Swelling after filler injections is common. I would agree with the other physicians who expressed concern about Radiesse in the lips as it is specifically contraindicated for use in the lips. I would also highly suggest talking with your treating physician as persistent swelling at two weeks can indicate an adverse reaction or may not be swelling and may be the result of the filler.
Face and lips swollen 2 weeks after Radiesse injections, now what?
The swelling from Radiesse, IMHO, should last a few days, a week tops. Radiesse is meant to be injected into the fat tissues and there is no such tissue layer within the lips, hence Radiesse is not recommended for lip augmentation. You should go back to the MD that did your Radiesse injections for evaluation and further recommendations. Good news is that Radiesse, though long lasting, is still temporary and will eventually go away.
Lip swelling from Radiesse
Typical side effects associated with Radiesse injections include bruising, redness, swelling and pain. These occur in as high as 90% of patients and usually resolve within one week. It is not likely that lip swelling two weeks later is due to the Radiesse.
You might also like...
Radiesse and lip swelling
You did not state whether or not you had Radiesse injected directly into the lips. It is not for use in this area. Allergic reactions to Radiesse are extremely rare. You may want to see your internist to see if there is any other possible explanation for the lip swelling. It may be completely unrelated to your injections, just coincident time wise.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.